{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T20:29:11Z","timestamp":1786652951904,"version":"build-2736575974"},"reference-count":0,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"3","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian J Pharmacol"],"published-print":{"date-parts":[[2014]]},"DOI":"10.4103\/0253-7613.132200","type":"journal-article","created":{"date-parts":[[2014,11,3]],"date-time":"2014-11-03T00:06:08Z","timestamp":1414973168000},"page":"345","source":"Crossref","is-referenced-by-count":2,"title":["Differential ammonia decay kinetics indicates more than one concurrent etiological mechanism for symptomatic hyperammonemia caused by valproate overdose"],"prefix":"10.4103","volume":"46","author":[{"given":"DebKumar","family":"Mojumder","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"RadhamesRamos","family":"De Oleo","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","deposited":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T19:28:41Z","timestamp":1786649321000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/0253-7613.132200"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014]]},"references-count":0,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2014]]}},"alternative-id":["132200"],"URL":"https:\/\/doi.org\/10.4103\/0253-7613.132200","relation":{},"ISSN":["0253-7613"],"issn-type":[{"value":"0253-7613","type":"print"}],"subject":[],"published":{"date-parts":[[2014]]}}}